MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700? CX TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700? CX TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404432
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Erosion (1750)
Date of Event 03/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.A risk review was completed and confirmed that the events of malposition and erosion were defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk.
 
Event or Problem Description
It was reported that the patient implanted with this inflatable penile prosthesis (ipp) presented for routine follow-up at which time distal erosion of the right cylinder was observed.The cylinders and pump were explanted and replaced with new components while the reservoir was drained and refilled.The device was tested and found to function as expected.It was noted the patient had poor tissue quality which may have contributed to the erosion.No further patient complications were reported.

Brand Name
AMS 700? CX TENACIO? PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
5086521217
MDR Report Key24888488
Report Number2124215-2026-20423
Device Sequence Number13235989
Product Code JCW
UDI-Device Identifier00191506021337
UDI-Public(01)00191506021337(17)270123(10)1100663453
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404432
Device Catalogue Number72404432
Device Lot Number1100663453
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date04/15/2026
Date Device Manufactured01/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexMale